MathSciNet Relay Station
MathSciNet bibliographic data
MR217099 (36 #190) 15.58
Sasser, D. W.; Slater, M. L. On the inequality $\sum x\sb{i}y\sb{i}\geqq (1/n)\sum x\sb{i}\cdot \sum y\sb{i}$ and the van der Waerden permanent conjecture. J. Combinatorial Theory 3 1967 25–33.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement